Note on sets whose characteristic functions have signed measures for their derivatives

Josef Král

Časopis pro pěstování matematiky (1961)

  • Volume: 086, Issue: 2, page 178-194
  • ISSN: 0528-2195

How to cite

top

Král, Josef. "Poznámka o množinách, jejichž charakteristická funkce má za parciální derivaci zobecněnou míru." Časopis pro pěstování matematiky 086.2 (1961): 178-194. <http://eudml.org/doc/19036>.

@article{Král1961,
author = {Král, Josef},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration, measure theory},
language = {cze},
number = {2},
pages = {178-194},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka o množinách, jejichž charakteristická funkce má za parciální derivaci zobecněnou míru},
url = {http://eudml.org/doc/19036},
volume = {086},
year = {1961},
}

TY - JOUR
AU - Král, Josef
TI - Poznámka o množinách, jejichž charakteristická funkce má za parciální derivaci zobecněnou míru
JO - Časopis pro pěstování matematiky
PY - 1961
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 086
IS - 2
SP - 178
EP - 194
LA - cze
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/19036
ER -

References

top
  1. R. Cacciopoli, Misure e integrazione sugli insiemi dimensionalmente orientati, Atti Acc. Naz. Lincei ser. VIII, vol. XII (1952), fasc. 1 -2. (1952) 
  2. E. De Giorgi, Su una teoria generale della misura (r - 1)-dimensionale in uno spazio ad r dimensioni, Annali di Mat. Pura Appl. (4), 36 (1954), 191-213. (1954) Zbl0055.28504MR0062214
  3. E. De Giorgi, Definizione ed espressione analitica del perimetro di un insieme, Atti Acc. Naz. Lincei ser. VIII, vol. XIV (1953), fasc. 3, 390-393. (1953) Zbl0051.29403MR0056066
  4. E. De Giorgi, Nuovi teoremi relativi ale misure (r -1)-dimensionali in uno spazio ad r dimensioni, Ricerche di Mat. 4 (1955), 95-113. (1955) Zbl0066.29903MR0074499
  5. H. Federer, An analytic characterisation of distributions whose partial derivatives are representable by measures, Bull. Amer. Math. Soc. 1954, Abstract No 407t. (1954) 
  6. H. Federer, A note on the Gauss-Green theorem, Proc. Amer. Math. Soc. 9 (1958), 447-451. (1958) Zbl0087.27302MR0095245
  7. W. H. Fleming, Functions with generalized gradient and generalized surfaces, Annali di Mat. Pura Appl. ser. 4, vol. 44 (1957), 93-104. (1957) Zbl0082.26701MR0095923
  8. W. H. Fleming, Functions whose partial derivatives are measures, Bull. Amer. Math. Soc. vol. 64, 1958, 364-365. (1958) Zbl0092.05401MR0099404
  9. И. М. Гельфанд Г. Е. Шилов, Обобщенные функции и действия над ними, Москва 1958. (1958) Zbl1225.70002
  10. И. М. Гельфанд Г. Е. Шилов, Пространства основных и обобщенных функций, Москва 1958. (1958) Zbl1225.70002
  11. V. Jarník, Integrální počet II, Praha 1955. (1955) 
  12. K. Krickeberg, Distributions and Lebesgue area, Bull. Amer. Math. Soc. 63 (1957), No 4, Abstract No 437. (1957) 
  13. K. Krickeberg, Distributionen, Funktionen beschränkter Variation und Lebesguescher Inhalt nichtparametrischer Flächen, Annali di Mat. Pura Appl. (4) 44 (1957), 92, 105-133. (1957) Zbl0082.26702MR0095922
  14. J. Mařík, Plošný integrál, Čas. pro pěst, mat. 81 (1956), 79-82. (1956) 
  15. J. Mařík, The surface integral, Чех. мат. журн. 6 (81), 1956, 522-558. (1956) Zbl0075.25502MR0089891
  16. Chr. Y. Pauc, Considerations sur les gradients généralisés de G. Fichera et E. De Giorgi, Annali di Mat. Pura Appl. (4) 40 (1955), 183-L 192. (1955) Zbl0066.30001MR0078421
  17. Chr. Y. Pauc, Functions with generalized gradients in the theory of cell functions, Annali di Mat. Pura Appl. (4) 44 (1957), 92, 135-152. (1957) Zbl0082.26801MR0095924
  18. S. Saks, Theory of the integral, New York. Zbl0017.30004
  19. E. De Giorgi, Sulla proprieta isoperimetrica dell’ ipersfera nella classe degli insiemi aventi frontiera orientata di misura finita, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. e Natur., 1958, Sez. 1, 5, No 2, 33-44. (1958) Zbl0116.07901MR0098331
  20. W. H. Fleming, Functions whose partial derivatives are measures, Illinois Journal of Math, vol. 4, No 3 (1960), 452-478. (1960) Zbl0151.05402MR0130338

Citations in EuDML Documents

top
  1. Josef Král, Poznámka o povrchu kartézského součinu dvou množin
  2. Dagmar Medková, Note on contractivity of the Neumann operator
  3. Josef Král, A note on perimeter and measure
  4. Josef Král, О Лебеговой площади простых замкнутых поверхностей
  5. Josef Král, Beloslav Riečan, Note on the Stokes Formula for 2-Dimensional Integrals in n -Space
  6. Dagmar Medková, Invariance of the Fredholm radius of the Neumann operator
  7. Dagmar Medková, On essential norm of the Neumann operator

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.